# SDR USAA970140

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 30,666 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-5' CHECK VISUAL INSPECTION, FOUND 2 INCH CORROSION BS 312 RBL 12 BEAM.  FABRICATED UPPER T-CHORD, REPAIRED PER TYPICAL REPAIR 53-10-03.  CORROSION TASK NR:  53-107-02.  CORROSION LEVEL:  2.  (X)
